PDA

View Full Version : Hydroclorothiazide



Larz77
04-06-2009, 06:48 PM
I was reading today that this "water pill" can be linked to causing Lupus flares. Has anyone heard this? I'm also highly allergic to Sulfa and supposedly there can be a cross reaction. Interesting...any experiences?

Larz

Rastagirl
04-06-2009, 07:54 PM
Wow, I took Hydrochlorathiazide for years...not on it now, but never had any problems with it....and I only recently, in the last 2 years, found out I'm highly allergic to sulfa drugs.

While I was on HCTZ, I never noticed it having any effect on my flares...but then I wasn't really tuned in to looking for a pattern.

Interesting.........

Are you on it?

Lori :cool2:

sick n tired
04-06-2009, 09:24 PM
I have never taken taken that one...it is always interesting to hear one can take something and another lupie ends up in a flare...everyone reacts differently...

maguadalupe
04-06-2009, 09:38 PM
i started taking that a week ago . i feel better everyone reacts diffrent to medication . don 't worry so much just take one day at time life is to short.


maria

froggal
04-06-2009, 11:58 PM
I was just taken off of it back in January. I have kidney issues due to lupus and my doctor thought that somehow it was making the problem worse. I did improve a little after I stopped taking it. That is about as much as I know. I could ask for better details from the doc if you would like . . .